Authors: Qianhong Zhang; Zhenguo Luo; Jingzhong Liu; Yuanfu Shao
Addresses: Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang, Guizhou, China ' Department of Mathematics, Hengyang Normal University, Hengyang, Hunan, China ' Department of Mathematics and Physics, Hunan Institute of Technology, Hengyang, Hunan, China ' School of Science, Guilin University of Technology, Guilin, Guangxi, China
Abstract: This paper is concerned with the existence, the boundedness and the asymptotic behaviour of the positive solutions of a second-order fuzzy nonlinear difference equations. The parameter and initial values of system are positive fuzzy numbers. Finally an example is given to illustrate the effectiveness of the results obtained.
Keywords: fuzzy difference equations; boundedness; persistence; equilibrium point; asymptotic stability; oscillatory; second-order difference equations; fuzzy numbers.
International Journal of Dynamical Systems and Differential Equations, 2015 Vol.5 No.4, pp.336 - 353
Available online: 04 Nov 2015 *Full-text access for editors Access for subscribers Purchase this article Comment on this article